MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT FREE T4; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07K65-29
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect free t4.The customer reported results over the upper limit and when repeated the results were within normal range.(customer reference range: free t4 reference range 0.7¿1.48).The customer further reported this also included a sample from a male patient not receiving thyroid treatment.There was no reported impact to patient management.
 
Event or Problem Description
The customer reported falsely elevated architect free t4.The customer reported results over the upper limit and when repeated the results were within normal range.(customer reference range: free t4 reference range 0.7¿1.48).The customer further reported this also included a sample from a male patient not receiving thyroid treatment.There was no reported impact to patient management.Update: the customer provided further information on (b)(6) 2025: the customer reported that they incorrectly made the buffer solution without adding concentrated dilution buffer.The customer does not believe that the patient results issue and controls issue was due to an abbott device but rather the customer believes that this event was caused by the incorrectly made buffer solution.
 
Additional Manufacturer Narrative
Section b5 was updated with additional information.The customer does not believe that the patient results issue and controls issue was due to an abbott device but rather the customer believes that this event was caused by the incorrectly made buffer solution.Based upon this new information, this complaint is no longer a reportable event.

Brand Name
ARCHITECT FREE T4
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23662193
Report Number3005094123-2025-00601
Device Sequence Number13059742
Product Code CEC
UDI-Device Identifier00380740119799
UDI-Public(01)00380740119799(17)260407(10)75463UD00
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07K65-29
Device Lot Number75463UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/18/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, (B)(6); ARC I2K PROC MOD, 03M74-01,(B)(6)
Patient SexUnknown